Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/13153
Title: Stable determination of an inclusion in an inhomogeneous elastic body by boundary measurements
Authors: Morassi, Antonino
Rosset, Edi
Keywords: Inverse problemslinearized elasticityinclusionsstabilityunique continuation
Issue Date: 2016
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics
48 (2016)
Abstract: 
In this paper we consider the stability issue for the in-verse problem of determining an unknown inclusion contained in an elastic body by all the pairs of measurements of displacement and trac-tion taken at the boundary of the body. Both the body and the inclusion are made by inhomogeneous linearly elastic isotropic material. Under mild a priori assumptions about the smoothness of the inclusion and the regularity of the coefficients, we show that the logarithmic stability estimate proved in [3] in the case of piecewise constant coefficients continues to hold in the inhomogeneous case. We introduce new arguments which allow to simplify some technical aspects of the proof given in [3].
URI: http://hdl.handle.net/10077/13153
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/13153
Appears in Collections:Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol.48 (2016)

Files in This Item:
File Description SizeFormat
5_RIMUT48.pdf2.29 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

329
checked on Jul 10, 2019

Download(s)

152
checked on Jul 10, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons